International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 12, Pages 759-764
Stable rings generated by their units
Department of Mathematics, Hunan Normal University, Changsha 410006, China
Received 12 September 2000
Copyright © 2001 Huanyin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the class of rings satisfying -stable range and investigate equivalent characterizations of such rings. These give generalizations of the corresponding results by Badawi (1994), Ehrlich (1976), and Fisher and Snider (1976).